Bifurcations of traveling wave solutions for four classes of nonlinear wave equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

46 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)3973-3998
Journal / PublicationInternational Journal of Bifurcation and Chaos
Volume15
Issue number12
Publication statusPublished - Dec 2005

Abstract

Four large classes of nonlinear wave equations are studied, and the existence of solitary wave, kink and anti-kink wave, and uncountably many periodic wave solutions is proved. The analysis is based on the bifurcation theory of dynamical systems. Under some parametric conditions, various sufficient conditions for the existence of the aforementioned wave solutions are derived. Moreover, all possible exact parametric representations of solitary wave, kink and anti-kink wave, and periodic wave solutions are obtained and classified. © World Scientific Publishing Company.

Research Area(s)

  • Kink and anti-kink wave solutions, Nonlinear wave equation, Periodic traveling wave solution, Smoothness of wave, Solitary traveling wave solution